Large subgroups of the simple group $F_2$
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 145-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a0,
author = {V. D. Mazurov and N. P. Mazurova},
title = {Large subgroups of the simple group~$F_2$},
journal = {Matemati\v{c}eskie zametki},
pages = {145--151},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a0/}
}
V. D. Mazurov; N. P. Mazurova. Large subgroups of the simple group $F_2$. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 145-151. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a0/